Browse Title Index


 
Issue Title
 
Vol 15, No 2 (2016) CONVERGENCE OF THE SBA ALGORITHM APPLYING TO SOLVE VOLTERRA NONLINEAR INTEGRO-DIFFERENTIAL EQUATIONS OF SECOND KIND Abstract   PDF
Yaya Moussa, Youssouf Pare, Bakari Abbo, Blaise Some
 
Vol 9, No 2 (2004) CORRIGENDUM AND ADDENDUM TO THE PAPER: EXPLICIT DECAY BOUNDS IN SOME QUASI-LINEAR $N$-DIMENSIONAL PARABOLIC PROBLEMS, IJDEA, VOLUME 7, No 3 (2003), 349-367 Abstract   PDF
L. Ragoub
 
Vol 1, No 1 (2000) $C^{(0,\alpha)}-$REGULARITY OF THE SOLUTIONS OF DIRICHLET PROBLEM FOR ELLIPTIC EQUATIONS IN DIVERGENCE FORM Abstract   Postscript
Maria Alessandra Ragusa
 
Vol 11, No 3 (2012) DEATH OF THE SOLUTIONS OF SYSTEMS DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE AND IMPULSES Abstract   PDF
K.G. Dishlieva, A.B. Dishliev, S.A. Petkova
 
Vol 7, No 1 (2003) DECOMPOSITION SOLUTION OF STOCHASTIC NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS Abstract   Postscript
M. El-Tawil, M.M. Saleh, M.M. Elsaidy, I.L. El-Kalla
 
Vol 4, No 1 (2002) DEGENERATE TORSION-FREE $G_{3}$-CONNECTIONS REVISITED Abstract   Postscript
Quo-Shin Chi
 
Vol 14, No 2 (2015) ERROR ANALYSIS OF EXTENDED EXPONENTIAL GENERAL LINEAR METHODS OF TYPE 524 Abstract   PDF
F.E. Bazuaye, U.A. Osisio
 
Vol 9, No 3 (2004) EXACT CONTROLLABILITY FOR A SYSTEM OF SEMILINEAR WAVE EQUATIONS Abstract   Postscript
An Ton Bui
 
Vol 12, No 2 (2013) EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR A QUASILINEAR ELLIPTIC EQUATION INVOLVING p-LAPLACIAN Abstract   PDF
M. Avci, R. Ayazoglu (Mashiyev)
 
Vol 7, No 1 (2003) EXISTENCE OF NEUTRAL STOCHASTIC FUNCTIONAL DIFFERENTIAL EQUATIONS WITH ABSTRACT VOLTERRA OPERATORS Abstract   PDF
Zephyrinus C. Okonkwo
 
Vol 9, No 2 (2004) EXISTENCE OF POSITIVE SOLUTION FOR A NONLINEAR THREE-POINT BOUNDARY VALUE PROBLEM Abstract   PDF
Ya-Hong Zhao
 
Vol 15, No 2 (2016) EXISTENCE OF POSITIVE SOLUTIONS FOR A CLASS OF FOURTH ORDER BOUNDARY VALUE PROBLEMS Abstract   PDF
Daniel Brumley, Michael Fulkerson, Britney Hopkins, Kristi Karber
 
Vol 15, No 1 (2016) EXISTENCE OF SOLUTIONS FOR A BOUNDARY VALUE PROBLEM OF FRACTIONAL ORDER ON THE HALF-LINE VIA MONOTONE THEORY Abstract   PDF
A. Boucenna, T. Moussaoui, Donal O'Regan
 
Vol 13, No 1 (2014) EXISTENCE OF SOLUTIONS FOR ANISOTROPIC DISCRETE BOUNDARY VALUE PROBLEMS OF KIRCHHOFF TYPE Abstract   PDF
Zehra Yucedag
 
Vol 13, No 4 (2014) EXISTENCE OF SOLUTIONS FOR NONLINEAR FRACTIONAL IMPULSIVE STOCHASTIC DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS AND INFINITE DELAY Abstract   PDF
Abdeldjalil Slama, Ahmed Boudaoui
 
Vol 11, No 4 (2012) EXISTENCE OF SOLUTIONS TO A CLASS OF SINGULAR SEMILINEAR TWO-POINT BOUNDARY VALUE PROBLEMS Abstract   PDF
Sikiru Adigun Sanni
 
Vol 15, No 1 (2016) EXISTENCE PROBLEM OF PERIODIC SOLUTION OF NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH DEGREE THEORY Abstract   PDF
Hayri Topal
 
Vol 10, No 1 (2005) EXISTENCE THEOREM OF SOLUTIONS FOR INITIAL VALUE PROBLEMS OF NONLINEAR SINGULAR SYSTEMS Abstract
P. Wang, J. Zhang
 
Vol 7, No 3 (2003) EXPLICIT DECAY BOUNDS IN SOME QUASI-LINEAR N-DIMENSIONAL PARABOLIC PROBLEMS Abstract   PDF
L. Ragoub
 
Vol 10, No 4 (2005) EXPONENTIAL STABILITY FOR THE TIMOSHENKO BEAM BY A LOCALLY DISTRIBUTED DAMPING Abstract   Postscript
C. A. Raposo, J. Ferreira
 
Vol 2, No 1 (2001) EXPONENTIAL STABILITY IN VISCOELASTIC AND ELASTIC SYSTEMS WITH THERMAL MEMORY Abstract
C. Giorgi, Maria Grazia Naso, Elena Vuk
 
Vol 7, No 3 (2003) FAST DECAYING POSITIVE SOLUTIONS FOR div(|\nabla u|^{p-2} \nabla u ) + f(|x|)u^{-\gamma}=0} IN R^n, n > 2; A CONJECTURE OF FURUSHO ET AL Abstract   PDF
Tadie Tadie
 
Vol 14, No 2 (2015) FINITE DIFFERENCE SCHEMES IN A MULTI-POINT STENCIL AND FINITE DIFFERENCE SCHEMES WITH THE EXACT SPECTRUM FOR PERIODIC BOUNDARY CONDITIONS Abstract   PDF
H. Kalis, M. Kokainis, A. Gedroics
 
Vol 2, No 1 (2001) GLOBAL ATTRACTOR FOR A NONLINEAR TIMOSHENKO SYSTEM Abstract
A.C. Biazutti, H.R. Crippa
 
Vol 7, No 3 (2003) GLOBAL BIFURCATION FROM THE EIGENVALUES OF SOME SEMILINEAR BIHARMONIC EQUATIONS Abstract   PDF
Z.-C. Chen, K. Zhao
 
51 - 75 of 181 Items << < 1 2 3 4 5 6 7 8 > >> 


IJDEA, Academic Publications, Ltd.